# SDR SWAA2021122053487

- Difficulty date: December 15, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N767SW
- Make and model: Boeing 737
- Aircraft serial: 29807
- Aircraft time: 73,903 hours, 43,658 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: FWD GALLEY MEGAPHONE INTERMITTENT ; / [01] R&R FWD GALLEY MEGAPHONE PER AMM REF 25-94-00
